# SDR SWAA2017112017892

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 39,800 hours, 23,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Part number: A39021
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR ANGLE LOOSE.  ADJUSTED THE ANGLE IAW SIP.
